Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Burning sensation while urinating with strong ammoniacal smell, had misscarriage. Will it ruin my plan to conceive?

im 29yo i got miscarriage 1month ago and now my ovulation is approaching and im planning to conceive, unfortunately i have been experiencing burning sensation on urinating and i pass urine with very strong ammoniacal smell. i went to hospital and was told that i have a dirty urine and they gave me cifran ct. can this ruin my plan of conception and will it have effects to the zygote
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi there,
you have not mentioned your date of ovulation nevertheless since you have acquired an urinary tract infection its better you start off on the medications and it will take 5-7 days to ward off the infection.

take plenty of fluids,drink at least 5-6 l of water everyday.

you can still plan your pregnancy unless your ovulation date is not in the next 5 days there is nothing to worry.

Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor